# SDR CA150120015

- Difficulty date: January 10, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PERFORMED AN AIR TURN BACK DUE TO THE PARAMETERS ON THE NR 2 ENGINE BEING HIGH AS COMPARED TO NR 1 ENGINE DURING CRUISE. THE EEC AND MFCU WERE REPLACED. THE AIRCRAFT RETURNED TO SERVICE.
